# SDR CA040407010

- Difficulty date: April 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,363 hours
- Engine: Pwa PT6T3
- System (JASC): 3110 · Instrument Panel
- Part: Pivot Assy
- Part number: 6390016901
- Condition: Damaged
- Location: Indicator Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ADJUSTABLE PIVOT HAD MOST OF THE ADJUSTMENT SLOT BROKEN AWAY.  PREVIOUS REPAIRER HAD 'FIXED' THE PROBLEM BY FLOODING THE AREA WITH EPOXY TO STOP THE PIVOT FROM ROTATING. THE RETAINING SCREW HAD INSUFFICIENT MATERIAL TO HOLD THE PIVOT AS DESIGNED.
